Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The structure of minimal sets


Authors: Mariano Garcia and Gustav A. Hedlund
Journal: Bull. Amer. Math. Soc. 54 (1948), 954-964
DOI: https://doi.org/10.1090/S0002-9904-1948-09113-3
MathSciNet review: 0026764
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • W. H. Gottschalk, 1. Almost periodic points with respect to transformation semi-groups, Ann. of Math. vol. 47 (1946) p. 762. MR 17475
  • W. H. Gottschalk, 2. Almost periodicity, equi-continuity and total boundedness, Bull. Amer. Math. Soc. vol. 52 (1946) p. 633. MR 16551
  • G. A. Hedlund, 1. Sturmian minimal sets, Amer. J. Math. vol. 66 (1944) p. 605. MR 10792
  • G. A. Hedlund, 2. The dynamics of geodesic flows, Bull. Amer. Math. Soc. vol. 45 (1939) p. 241.
  • A. Kurosch, 1. Theory of groups (in Russian), Moscow, 1944. MR 22843
  • Marston Morse and G. A. Hedlund 1. Symbolic dynamics, Amer. J. Math. vol. 60 (1938) p. 815. MR 1507944
  • G. T. Whyburn, 1. Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09113-3

American Mathematical Society